11.2.06

Hypercalcemia

Dad hasn't been taking his Lasix or Potassium and is only taking his TJN's(twin jet nebulizor treatments) prn (as needed). He feels his legs aren't as edematous, and they aren't and that the TJN's were making him cough more.
Ethel, one of Dad's chemo nurses called on Thursday and said that Dad had to have an IV treatment of some sort (mom couldn't remember) to "make his bones stronger). I think it has something to do with an elevation in his serum Calcium level. His is 1 point higher than it should be. Anyway...the thing is, the centrifuge was down at the office where they drew his blood and they had to ship his blood over to the hospital for a read, so the lab was different and I'm not sure I agree with treating him without another blood draw first.
So....we are supposed to go to our hospital on Monday, mid morning and get his IV treatment of some sort.
We'll see. I may have to make some phone calls first.

0 Comments:

Post a Comment

Subscribe to Post Comments [Atom]

<< Home